# SDR SWAA2025120240641

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8919K
- Make and model: Boeing 737-8
- Aircraft serial: 68207
- Aircraft time: 6,126 hours, 3,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-51-04. OPS CHKD NORMAL.
